# SDR DALA2025052003867

- Difficulty date: May 16, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 76,547 hours, 29,311 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0968570) CORROSION ON DOOR SILL INNER CHORD BTW STA 947-1006 LBL64 (L2) AT PASSENGER COMPARMENT. SILL INNER CHORD BTW STA 947-1006 LBL 64 (L2) AT PASSENGER COMPARMENT WAS REPLACED PER B 737 800 SRM 51-40-02-0G.
